| Model Number |
RFG-NT-1100 |
| Medical Device Problem Code |
Insufficient Heating (1287)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information received, the cause of the reported incident could not be determined.
Event or Problem Description
During the procedure, the generator would not reach a temperature above 34-38 degrees celsius and the procedure had to be cancelled.The grounding pad and impedance levels were checked and single electrode mode was attempted, but the issue remained.There were no adverse consequences to the patient.